# SDR DXTA200702145

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 6,477 hours, 3,973 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Aileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL PAGE INDICATES LT AILERON LOW AND INDICATES LIMITED TRAVEL.  [SUP 05-02-07] TROUBLESHOT & VERIFIED AILERON TRAVELS TO BE NORMAL - LH AILERON INDICATES NORMALLY. FOUND RH INDICATION OUT OF ALIGN & FOUND FLEXIBLE COUPLING LOOSE AT SENSOR. REMOVED & REPLACED FLEXIBLE COUPLING & ADJUSTED POSITION SENSOR IAW 750 MM CHAPTER 57-60-00. OPS CHECK NORMAL.
